You can view the full text of this article for free using the link below.

Title: Existence and non-existence of positive solutions for integral boundary value problems of high-order fractional differential equations with generalised p-Laplacian operator

Authors: Bingxian Li; Shurong Sun; Guanwei Chen

Addresses: School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, PR China ' School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, PR China ' School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, PR China

Abstract: In this paper, we investigate the non-linear integral boundary value problem of fractional differential equations with generalised p-Laplacian operator. By means of the monotone iteration method, we obtain the existence of positive solutions and establish the iterative sequence for approximating the solutions. Moreover, the non-existence of positive solution is also considered. An example is given to show the applicability of our main results.

Keywords: fractional differential equations; generalised p-Laplacian operator; integral boundary value condition; monotone iteration method; positive solution.

DOI: 10.1504/IJDSDE.2017.083725

International Journal of Dynamical Systems and Differential Equations, 2017 Vol.7 No.1, pp.18 - 35

Available online: 11 Apr 2017 *

Full-text access for editors Access for subscribers Free access Comment on this article